MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX ADVANCE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US HEALIX ADVANCE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222331
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.According to the information provided: ¿anchor cracking.It was reported that during the surgery, it was found the anchor cracking (as the photo shows).Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.¿ the product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found that the anchor and sutures were detached from the inserter, just as it was cracked at distal end.The handle cap was not visible in the photo.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the 5.5 healix advance kntlss br would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to off axis insertion and levering during insertion.As per ifu-111119, 1) ensure that anchor is inserted axially to the bone hole (limit off-axis insertion).2) improper instrument use, axial misalignment or levering with the anchor upon insertion may result in anchor fracture or reduced performance.Properly handling and attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Document record review: ifu-111119 device history lot: product code: 222331, lot no: 1055lq, there was no non-conformance regarding this lot.Manufacturing date: 06-dec-2024, expiration date: 30-nov-2027.E1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during an arthroscopic meniscal repair procedure that the 5.5 healix advance kntlss br anchor device cracked.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.

Brand Name
HEALIX ADVANCE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24899279
Report Number1221934-2026-01493
Device Sequence Number15644358
Product Code MAI
UDI-Device Identifier10886705023479
UDI-Public(01)10886705023479(10)1055LQ(17)271130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222331
Device Lot Number1055LQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown